# SDR 04FDEA00456

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46628
- Aircraft time: 75,112 hours, 26,199 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O LAX, RT MAIN GEAR INDICATED UNSAFE AFTER RETRACTION ON BOTH PRIMARY AND SECONDARY INDICATORS.  RECYCLED PER QRH, NO CHANGE.  DUMPED FUEL AND RETURNED FOR UNEVENTFUL LANDING.  CHECKED:  BUNGEE CYLINDER, EXTENSION RETRACTION ADJUSTMENT TEST, TARGET AND PROXIMITY SENSOR GAPS, BLED TRIM CYLINDER, TRUCK PIVOT RELATIVE MOVEMENT, LUBED GEAR, REPLACED RT GEAR DOOR ACTUATOR FOR BY-PASSING AND LEAKING.  ALL ACCOMPLISHED AS PER MM.  TEST FLEW AIRCRAFT WITH 3 LANDINGS.  OK RETURNED TO SERVICE.
